# SDR 20001017SH012

- Difficulty date: September 22, 2000
- Submitted: October 17, 2000
- Operation: General aviation
- Aircraft: N4177R
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449046
- Engine: Cont TSIO360RB
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Controller
- Part number: 63338811
- Part serial: CKNT6027
- Condition: Malfunctioned
- Part time: 218 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CONTROLLER PISTON STICK IN.  A SPLIT IN POWER SETTING IN-FLIGHT AND ON GROUND.  CONTROLLER REPLACED.  (X)
